MedElevator Войти в исследования
← Поиск публикаций

DOI 10.11622/smedj.2013097

Медицинская библиотека · Singapore medical journal · 2013

Paradoxical increase in uric acid level with allopurinol use in pyrazinamide-induced hyperuricaemia.

Gerdan Vedat, Akkoc Nurullah, Ucan Eyup Sabri, Bulac Kir Serpil

Клинический случайСтатьяПеревод в очереди

Аннотация

We report the case of a 36-year-old man with psoriatic arthritis and miliary tuberculosis, whose serum uric acid (SUA) level increased after the initiation of antituberculosis treatment, which included pyrazinamide. Most strikingly and paradoxically, the patient's SUA level increased after treatment with allopurinol. On cessation of allopurinol, his SUA level decreased substantially, and complete normalisation was observed following the discontinuation of pyrazinamide treatment.

Для цитирования: Gerdan Vedat, Akkoc Nurullah, Ucan Eyup Sabri, Bulac Kir Serpil. Paradoxical increase in uric acid level with allopurinol use in pyrazinamide-induced hyperuricaemia.. Singapore medical journal. 2013. DOI: 10.11622/smedj.2013097.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.